# SDR FDEA201110124430

- Difficulty date: October 12, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654197729
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS480 TO 560, LBL60 INBD FLANGE HAS CORROSION SEVERAL PLACES.   REMOVED SEAT TRACK SECTION STA 480 - 655  IAW SRM 51-30-2,  FABRICATED,   LOCATED AND DRILLED NEW SEAT TRACK SECTION  IAW SRM 53-10-2 FIG 7 AND 51-30-5.  INSTALLED SEAT TRACK IAW SRM 53-10-2 FIG 7 AND 51-30-2.
